# SDR DL73S050032

- Difficulty date: January 14, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 58,116 hours, 44,049 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nr 1 Slat
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTED FLAPS AND L/E TRANSIT AMBER LIGHT ILLUMINATED.  CONFIRMED BY L/E AMBER LIGHTT ON OVERHEAD PNL.  FOLLOWED QRH PROCEDURES AND PLANNED FLAP 15 LANDING.  ON SHORT FINAL L/E FLAP GREEN LIGHT ILLUMINATED AND SELECTED FLAPS 30.  RIGGED NR 1 L/E FLAP EXTENDED PROX SWITCH, CKS GOOD.
